# SDR UPS98826591

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fwd Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, SKIN AND RIVETS ERODED JUST AFT OF RADOME AT 12 O'CLOCK POSITION.  FABRICATED AND INSTALLED REPAIR DOUBLER PER SRM 53-2-1 AND ALODINED PER SRM.
